# SDR MALA040231

- Difficulty date: February 27, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 14,659 hours, 16,036 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TRANSIT LIGHT DOES NOT ILLUMINATE DURING GEAR RETRACTION.  LAMP TESTS GOOD AND OPERATION NORMAL DURING GEAR EXTENSION.  REMOVED AND REPLACED LANDING GEAR CONTROL UNIT PER SAAB MM 32-31-05-2, EXTENSION AND RETRACTION TEST GOOD PER SAAB MM 32-30-00-5.
